# SDR DALA2024040103947

- Difficulty date: March 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267706) BAFFLE HAS EVIDENCE OF CORROSION AT STA 500F - 500G STR 25R WL 160. REMOVED AND REMPLACED BAFFLE BETWEEN STA 500F TO STA. 500G STR 25R WL 160 AT FWD CARGO. PER. B737-900 SRM. 51-40-02-0G AND DWG 143A7505.
